For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 1, 2019, Pages 1-11                                                                DOI:10.11948/2019.1
Stationary distribution and persistence of a stochastic predator-prey model with a functional response
Jingliang Lv,Heng Liu,Xiaoling Zou
Keywords:Predator-prey, stationary distribution, persistence in mean.
Abstract:
      A stochastic predator-prey model with a functional response is investigated in this paper. The asymptotic properties of the stochastic model are considered here. Under some conditions, we show that the stochastic model is persistent in mean. Moreover, the existence of stationary distribution to the model is obtained. Simulations are also carried out to confirm our analytical results.
PDF      Download reader